Journal of Cutaneous and Aesthetic Surgery
Print this page
Email this page
Small font size
Default font size
Increase font size
Home About us Current issue Archives Instructions Submission Subscribe Editorial Board Partners Contact e-Alerts Login 
CASE REPORTS
Year : 2022  |  Volume : 15  |  Issue : 1  |  Page : 91-94

Delayed onset nodules after hyaluronic acid fillers: A case series


1 A. K. Clinics, Ludhiana, Punjab, India
2 A. K. Clinics, Delhi, India

Correspondence Address:
Dr. Bhawna Bhardwaj
A. K. Clinics, M-20, Hansraj Gupta Marg, Greater Kailash 1, New Delhi 110048
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/JCAS.JCAS_200_20

Rights and Permissions

Non-surgical techniques with hyaluronic acid fillers to rejuvenate face are very popular treatment due to ease of administration and achievement of faster improvement. Although they are considered to be safe procedures, few rare adverse effects have been reported in literatures. The number of these cosmetic procedures being performed is increasing every year. Simultaneously, the rate of filler complications has also increased. This case series presents three clinical cases of delayed onset nodules after hyaluronic acid fillers after 1–5 months post-procedure. Juvederm Volift was used in all the mentioned patients. Granulomatous reactions can occur with any of the hyaluronic acid fillers. These are generally localized immunological reactions. An awareness about these rare side effects helps us in the assessment and ensurance of accurate diagnosis and treatment.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed546    
    Printed6    
    Emailed0    
    PDF Downloaded66    
    Comments [Add]    

Recommend this journal